# SDR JYDR20170810191

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Make and model: Skrsky S64E
- System (JASC): 6710 · Main Rotor Control
- Part: Pilot Valve
- Part number: 156520253005
- Part serial: D0017
- Condition: Scored
- Location: 2nd Stage
- Part time: 131 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LATERAL SERVO RECEIVED WITH A WHITE-UP OF "RIGHT LATERAL SECOND STAGE PILOT VALVE STUCK". CONFIRMED SECOND STAGE PILOT VALVE STUCK. DISASSEMBLED PILOT VALVE AND FOUND SCORING. HYDRAULIC OIL SAMPLE WILL BE SENT OUT TO DETERMINE WHAT CAUSED SCORING OF PILOT VALVE. OPERATOR NOTIFIED OF POSSIBLE CONTAMINATED SYSTEM.
